Convergence of generalized Nevanlinna functions

Langer, Heinz and Luger, Annemarie and Matsaev, Vladimir: Convergence of generalized Nevanlinna functions. Acta scientiarum mathematicarum, (77) 3-4. pp. 425-437. (2011)

[img] Cikk, tanulmány, mű
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2011
Volume: 77
Number: 3-4
Page Range: pp. 425-437
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 436-437.; Abstract
Official URL:
Date Deposited: 2016. Oct. 15. 14:09
Last Modified: 2019. Sep. 09. 13:44

Actions (login required)

View Item View Item